A note on euclidean Ramsey theory and a construction of Bourgain

N. Alon, Y. Peres

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)61-64
Number of pages4
JournalActa Mathematica Hungarica
Volume57
Issue number1-2
DOIs
StatePublished - Mar 1 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on euclidean Ramsey theory and a construction of Bourgain'. Together they form a unique fingerprint.

Cite this